Compare to Tylenol Extra Strength Rapid Release Gels active ingredient. The active ingredient in CARTGET Basic Care Rapid Release Acetaminophen 500 mg Caplets is 500 mg of acetaminophen, a pain reliever and fever reducer for adults. Fast relief for minor aches and pains due to headache, backache, the common cold, toothache, premenstrual and menstrual cramps, muscular aches, minor pain of arthritis and temporarily reduces fever. This product is aspirin, caffeine and gluten free.
CARTGET Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, Extra Strength Pain Reliever and Fever Reducer, 400 Count 400ct Rapid Release
$24.28
ACTIVE INGREDIENT: CARTGET Basic Care Rapid Release Acetaminophen 500 mg Caplets active ingredient is 500 mg of acetaminophen, a pain reliever and fever reducer. Compare to Tylenol Extra Strength Rapid Release Gels active ingredient.
EFFECTIVE: This product temporarily relieves minor aches and pains due to headache, muscular aches, backache, minor pain of arthritis, the common cold, toothache and premenstrual and menstrual cramps. Also temporarily reduces fever.
ACETAMINOPHEN PAIN RELIEF: Aspirin and caffeine free. This product is a gluten free pain reliever and fever reducer.
EXTRA STRENGTH: These extra strength caplets are made for fast relief, with 500 mg of acetaminophen. The package features a child-resistant cap.
FOR ADULTS: CARTGET Basic Care Rapid Release Pain Relief, Acetaminophen Caplets 500 mg, contain an extra strength pain reliever and fever reducer for adults and children ages 12 years and over.
CyberRon –
I don’t have an issue with the product per se – just the packaging! You would think that the producers of arthritis medication would take into account the end user – the elderly – and package it appropriately! You have to struggle with the cap each and every time you take out a dose. It uses a press and twist cap – which only prevents elderly people from opening it! Get a child to open the “child-proof” cap for you. They use their teeth. Elders must use their arthritic hands to open it!!!Read more
dKenn –
As advertised, these Tylenol-equivalent caplets go to work super-fast, which is great when you’re in pain. Unlike most acetaminophen products and most NSAIDS, they don’t take 30–45 minutes to reduce your pain, they do it in 15–20 minutes (for me, at least). The other thing I like, which may seem perverse, is that they’re red, not white. I need to carry around a bunch of prescription and OTC meds, including acetaminophen, not in their original pill bottles (naughty, naughty, you may say), so I need to be able to recognize them by shape, size, and color. White tablets and caplets are, unfortunately, all too common. Acetaminophen tablets and caplets are almost always white. The white caplets are almost indiscernible from another OTC med that I carry, so having these in red is very handy for me.Read more
Debbie –
How great to find a less costly generic for this. I am allergic to NSAIDs so acetaminophen is used for my arthritis pain. The extended release means I don’t need to re-dose at 4 hours which works very nicely for 8.Read more
SJP –
I cannot use NSAIDs for pain relief, so acetaminophen is my best option. I was very happy that this 8 hour version is available at such a reasonable cost. It really helps with pain relief in my knees … yes, naproxen sodium would be better for inflammation, but it is not an option for me because I have ulcerative colitis. Of the available options for me, this product is the most effective AND this is an excellent price. It is easy to swallow.Read more
Paola Puccini L. –
Expiration date way too short. Less than 6 months. Viene con la fecha de expiración muy cercana menos de 6 meses!Read more
WGB –
I am physician. This caplet is covered with a red dye. When put in the mouth the dye mixes with saliva. When expectorating, the saliva has a pink tinge making it appear to be mixed with blood.. This could be suggestive of a myriad of diseases from the benign to the serious. Nonetheless, the presence of even dilute blood in the saliva requires an extensive medical evaluation from dental to gastrointestinal and thoracic imaging. This product must be immediately taken off the market before patients are subjected to unneeded evaluations.Read more
PiyoPiyo –
Although its the same ingredient as the “BRAND NAME” pain reliever and contains the same if not larger concentration of Acetaminophen. It just doesnt work as well. My wife gets migranes every so often and she took some for a day … that day i suffered much. To save myself I put on my gloves and mask.. visted over 20 locations till i found the NAME brand… The next day she had the same migrane come back – took two of the brand name.. and I did not suffer that day. Was worth the effort – and learned… dont cheap out – Buy what you know works!Read more
Tequila Langham –
I’m writing the review because this is a product that works EVERY SINGLE TIME. I used to take 3 once per day. Pain gone throughout the day. I have back issues but refuse surgery. PUBLIC ANNOUNCEMENT: One back surgery leads to another back surgery. I supplement this product with a variety of other non pharmaceutical anecdotes to include diet changes to reduce inflammation. It’s this product that helps the other activities work, and keeps me working and away from surgery. As I learn more abot herbalism I will be reducing my usage. But for those not interested in herbalism, this product is a winner. HEALTH ALERT: DON’T EXCEED 3,000 TO 4,000 mg in a 24 hour period; based on age and health condition of liver and kidneys. Because it doesn’t attack the stomach like NSAID, this product doesn’t have to be taken with food. One thing I researched about this product compared similar to include the. Tylenol brand, is that it does not have as many bad chemicals, note I said not as many. And for that reason, I’m moving toward herbals. Weaning myself off of all pharmaceuticals. Nonetheless this product worked, every time.Read more